[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Steroids

In a message dated 1/15/02 9:09:53 AM US Eastern Standard Time, 
email @ redacted writes:

<< Have any of you ever taken a steroid for any reason?  My sinus doctor gave 
 one on Friday to try to reduce the size of the cyst that it is in my left 
 sinus and blocking the drainage in that sinus.  Since I started taking it, 
 blood sugars have been through the roof. >>

Oh, yeah -- steroids cause insulin resistance. That's why your BGs are up. As 
to how long it lasts, I don't know, because I'm not you. My BGs were back 
down in about one week. Just keep checking -- a LOT. I increased both my 
basals and my boluses.

Jan and Elvis
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml